# SDR DALA2017092607123

- Difficulty date: September 27, 2016
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 53,142 hours, 19,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DTW FOR SCHEDULED MOD, DAL MTC IS ACCOMPLISHING REMOVAL OF THE AFT ATG ANTENNA PER GOGO DWG P19112-24406, REV C. UPON REMOVAL OF THE DOUBLER, MTC REPORTED MULTIPLE EXISTING HOLES WERE FOUND TO BE ELONGATED. MAINTENANCE REPAIRED PER ERA 551111-14.
